# SDR AALA202104019015

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 77,712 hours, 9,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE COVER IS LOOSE 2R DOOR. RESECURED SLIDE PACK COVER AT 2R DOOR REF AMM 25-66-01.
